Advertisement

Journal of Global Optimization

, Volume 36, Issue 4, pp 483–497 | Cite as

Existence of Solutions of Generalized Vector Variational Inequalities in Reflexive Banach Spaces

  • Lu-Chuan ZengEmail author
  • Jen-Chih Yao
Article

Abstract

The purpose of this paper is to study the solvability for a class of generalized vector variational inequalities in reflexive Banach spaces. Utilizing the KKM-Fan lemma and the Nadler’s result, we prove the solvability results for this class of generalized vector variational inequalities for monotone vector multifuctions. On the other hand, we first introduce the concepts of complete semicontinuity and strong semicontinuity for vector multifunctions. Then we prove the solvability for this class of generalized vector variational inequalities without monotonicity assumption by using these concepts and by applying the Brouwer fixed point theorem. The results in this paper are extension and improvement of the corresponding results in Huang and Fang (2006).

Keywords

Brouwer fixed point theorem Complete semicontinuity Generalized vector variational inequalities Hausdorff metric KKM-Fan lemma 

Mathematics Subject Classification (2000)

49J30 47H10 47H17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. L. Brouwer, Zur Invarianz des n-dimensional Gebietes. Mathematische Annalen 71 (1912) 305-313CrossRefGoogle Scholar
  2. G.Y. Chen, Vector variational inequality and its applications for multiobjective optimization. Chinese Science Bulletin 34 (1989) 969-972Google Scholar
  3. G.Y. Chen, Existence of solutions for a vector variational inequality: An extension of Hartman-Stampacchia theorem. Journal of Optimization Theory and Applications 74 (1992) 445-456CrossRefGoogle Scholar
  4. G.Y. Chen and X.Q. Yang, The vector complementarity problem and its equivalences with the weak minimal element. Journal of Mathematical Analysis and Applications 153 (1990) 136-158CrossRefGoogle Scholar
  5. K. Fan, A generalization of Tychonoff’s fixed-point theorem. Mathematische Annalen 142 (1961) 305-310CrossRefGoogle Scholar
  6. F. Giannessi, Theorems of alternative, quadratic programs and complementarity problems. In: R.W. Cottle, F. Giannessi and L.J.L. Lions (eds.) Variational Inequalities and Complementarity Problems.. New York: Wiley & Sons (1980) pp. Google Scholar
  7. F. Giannessi, Vector Variational Inequalities and Vector Equilibria. Dordrechet, Holland: Kluwer Academic Publisher (2000).Google Scholar
  8. F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems. New York: Plenum Press (1995).Google Scholar
  9. Huang, N.J. and Fang, Y.P. (2005), On vector variational inequalities in reflexive banach spaces, Journal of Global Optimization(to appear).Google Scholar
  10. I.V. Konnov and J.C. Yao, On the generalized vector variational inequality problems. Journal of Mathematical Analysis and Applications 206 (1997) 42-58CrossRefGoogle Scholar
  11. T.C. Lai and J.C. Yao, Existence results for VVIP. Applied Mathematical Letters 9 (1996) 17-19CrossRefGoogle Scholar
  12. S.B. Nadler Jr, Multi-valued contraction mappings. Pacific Journal of Mathematics 30 (1969) 475-488Google Scholar
  13. A.H. Siddiqi, Q.H. Ansari and A. Khaliq, On vector variational inequalities.. journal of Optimization Theory and Applications 84 (1995) 171-180CrossRefGoogle Scholar
  14. X.Q. Yang, Vector complementarity and minimal element problems. Journal of Optimization Theory and Applications 77 (1993) 483-495CrossRefGoogle Scholar
  15. X.Q. Yang, Vector variational inequality and vector pseudolinear optimization. Journal of Optimization Theory and Applications 95 (1997) 729-734CrossRefGoogle Scholar
  16. X.Q. Yang and C.J. GOH, On vector variational inequality application to vector traffic equilibria. Journal of Optimization Theory and Applications 95 (1997) 431-443CrossRefGoogle Scholar
  17. S.J. Yu and J.C. Yao, On vector variational inequalities. Journal of Optimization Theory and Applications 89 (1996) 749-769CrossRefGoogle Scholar

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.Department of MathematicsShanghai Normal UniversityShanghaiChina
  2. 2.Department of Applied MathematicsNational Sun Yat-sen UniversityKaohsiungTaiwan, R.O.C

Personalised recommendations